# SDR AMTA200301406

- Difficulty date: November 20, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTS INOPERATIVE FROM ROW 35 AFT.  FOUND WIRE LOOSE UNDER PLASTIC COVER AT ROW 35.  RECONNECTED PER MM 33-51-11.  OPS CHECK NORMAL.  OK FOR SERVICE.  (M)
